Geometric and combinatorial structure of a class of spherical folding tesselations - II

Catarina P. Avelino, Altino F. Santos. Geometric and combinatorial structure of a class of spherical folding tesselations - II. Australasian J. Combinatorics, 70:104-122, 2018. [doi]

@article{AvelinoS18,
  title = {Geometric and combinatorial structure of a class of spherical folding tesselations - II},
  author = {Catarina P. Avelino and Altino F. Santos},
  year = {2018},
  url = {http://ajc.maths.uq.edu.au/pdf/70/ajc_v70_p104.pdf},
  researchr = {https://researchr.org/publication/AvelinoS18},
  cites = {0},
  citedby = {0},
  journal = {Australasian J. Combinatorics},
  volume = {70},
  pages = {104-122},
}